Access count of this item: 301

Files in This Item:
File Description SizeFormat 
1154-5.pdf609.15 kBAdobe PDFView/Open
Title: ALGEBRAIC K-THEORY OF HENSELIAN PAIRS (Algebraic number theory and related topics)
Authors: Geisser, Thomas
Issue Date: May-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1154
Start page: 44
End page: 49
URI: http://hdl.handle.net/2433/64131
Appears in Collections:Algebraic number theory and related topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.